A Non-commutative Levy - Cramer Continuity Theorem

V. Jaksic, Y. Pautrat, C.-A. Pillet

2010, v.16, Issue 1, 59-78


The classical Levy - Cramer continuity theorem asserts that the convergence of the characteristic functions implies the weak convergence of the corresponding probability measures. We extend this result to the setting of non-commutative probability theory and discuss some applications.

Keywords: non-commutative probability,Levy - Cramer theorem


Please log in or register to leave a comment

There are no comments yet